# SDR DL72S961454

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: C3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DEEP, SHARP RADIUS DENT AND GOUGE IN THE C-3 DOOR EXTERIOR SKIN APPROX 15 INCHES LONG, 8 INCHES ABOVE THE HANDLE CUTOUT.  REPAIRED PER SRM 52-00-3, FIG 3.
